# SDR SWAA2025110630856

- Difficulty date: October 30, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 62,193 hours, 37,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT BUBBLING ON FUSELAGE AT BS 887, STRINGER L25 +3'.  REPAIRED PER EA 25-153-02998.
